| Model Number |
QVM2-D-HM |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation determined that the system functioned as expected.The reported issue was due to a discrepancy in the vavd valve setpoint and measured value caused by the circuit set-up.The unit has since been used successfully.
Event or Problem Description
User reported issues during the case regulating the vacuum.There was no patient harm; however, this type of event is considered reportable.